Alert archive / Oklahoma / Severe Thunderstorm Warnings in 2021

Severe Thunderstorm Warning 378, NWS Norman, OK

July 10, 20215 counties in Oklahoma

NWS Norman, OK issued this severe thunderstorm warning at Jul 10, 2021, 10:37 PM CDT for 5 counties in Oklahoma. It was in force for 38 min. 3 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jul 10, 2021, 10:37 PM CDT (03:37 UTC)
Expired
Jul 10, 2021, 11:15 PM CDT
In force
38 min
Issued by
NWS Norman, OK
Area
Storm-based polygon
Hail
1.0 in
Wind
60.0 mph

Counties Caddo County, OK, Comanche County, OK, Grady County, OK, Kiowa County, OK, Washita County, OK

The radar

The Altus AFB radar (KFDR), 88 km from the middle of the area, began a volume at 03:37 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jul 10, 11:08 PM CDTTSTM WND GST 651 Ne Meers, OK
Jul 10, 11:10 PM CDTTSTM WND DMGElgin, OKDAMAGE TO ROOF OF POST OFFICE. ESTIMATED 65 TO 70 MPH WIND GUST. POWER LINES ALSO DOWN.
Jul 10, 11:10 PM CDTTSTM WND GST 701 W Elgin, OK

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 3 storm reports to this severe thunderstorm warning; the first came 31 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jul 10, 5:29 PM CDTSevere Thunderstorm WatchSPC7 hr
Jul 10, 9:35 PM CDTSevere Thunderstorm WatchSPC5 hr

The nearest sounding before it

Norman, OK (KOUN), launched 00:00Z, 3.6 hours before the alert went out and 97 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Norman, OK at 00:00Z on 2021-07-11Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 2495 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Norman, OK at 00:00Z on 2021-07-11The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 156 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
2495 J/kg
Mixed-layer CIN
-69 J/kg
Mixed-layer LCL
1225 m above ground
0-6 km bulk shear
41 kt
0-1 km storm-relative helicity
156 m²/s²
0-3 km storm-relative helicity
185 m²/s²
Significant tornado parameter
1.4
Supercell composite
14.8

Open this sounding in Storm Lab

The text

As transmitted.

011 
WUUS54 KOUN 110337
SVROUN
OKC015-031-051-075-149-110415-
/O.NEW.KOUN.SV.W.0378.210711T0337Z-210711T0415Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Norman OK
1037 PM CDT Sat Jul 10 2021

The National Weather Service in Norman has issued a

* Severe Thunderstorm Warning for...
  Southeastern Washita County in western Oklahoma...
  Northern Comanche County in southwestern Oklahoma...
  Southwestern Grady County in central Oklahoma...
  Caddo County in southwestern Oklahoma...
  Northeastern Kiowa County in southwestern Oklahoma...

* Until 1115 PM CDT.

* At 1037 PM CDT, severe thunderstorms were located along a line
  extending from near Gotebo to 3 miles south of Fort Cobb to near
  Verden, moving south at 30 mph.

  HAZARD...60 mph wind gusts and quarter size hail.

  SOURCE...Radar indicated.

  IMPACT...Hail damage to vehicles is expected. Expect wind damage 
           to roofs, siding, and trees.

* Locations impacted include...
  Chickasha, Anadarko, Elgin, Carnegie, Apache, Rush Springs,
  Fletcher, Cyril, Mountain View, Sterling, Fort Cobb, Verden,
  Cement, Medicine Park, Gracemont, Gotebo, Norge, Cooperton, Meers
  and Cloud Chief.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

Torrential rainfall is occurring with these storms, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.

&&

LAT...LON 3524 9851 3523 9808 3468 9783 3468 9831
      3477 9888 3526 9895
TIME...MOT...LOC 0337Z 338DEG 26KT 3511 9886 3505 9843 3504 9809 

HAIL...1.00IN
WIND...60MPH
 
$$

Mahale
1 follow-up statement
213 
WWUS54 KOUN 110405
SVSOUN

Severe Weather Statement
National Weather Service Norman OK
1105 PM CDT Sat Jul 10 2021

OKC015-031-051-075-149-110415-
/O.CON.KOUN.SV.W.0378.000000T0000Z-210711T0415Z/
Washita OK-Comanche OK-Grady OK-Caddo OK-Kiowa OK-
1105 PM CDT Sat Jul 10 2021

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1115 PM CDT
FOR SOUTHEASTERN WASHITA...NORTHERN COMANCHE...SOUTHWESTERN GRADY...
SOUTHERN CADDO AND NORTHEASTERN KIOWA COUNTIES...

At 1104 PM CDT, severe thunderstorms were located along a line
extending from 7 miles north of Cooperton to near Apache to 3 miles
west of Agawam, moving south at 30 mph.

HAZARD...60 mph wind gusts and quarter size hail.

SOURCE...Radar indicated.

IMPACT...Hail damage to vehicles is expected. Expect wind damage to 
         roofs, siding, and trees.

Locations impacted include...
Anadarko, Elgin, Carnegie, Apache, Rush Springs, Fletcher, Cyril,
Mountain View, Sterling, Fort Cobb, Verden, Cement, Medicine Park,
Gotebo, Norge, Cooperton, Meers, Boone, Lake Lawtonka and Agawam.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

Torrential rainfall is occurring with these storms, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.

&&

LAT...LON 3516 9852 3511 9812 3508 9802 3468 9783
      3468 9831 3477 9888 3515 9893
TIME...MOT...LOC 0404Z 337DEG 26KT 3496 9883 3487 9834 3486 9800 

HAIL...1.00IN
WIND...60MPH
 
$$

Mahale

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Norman, OK wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 10, 6:52 PM CDT, 3 hours 45 minutes earlier.

Area forecast discussion, Jul 10, 6:52 PM CDT, 3 hours 45 minutes before
Area Forecast Discussion
National Weather Service Norman OK
652 PM CDT Sat Jul 10 2021

...New AVIATION, UPPER AIR...

.SHORT TERM...
(This evening through Sunday)
Issued at 322 PM CDT Sat Jul 10 2021

Storms are expected to continue to develop across southwest
Missouri, southern Kansas, northeast Oklahoma and eventually
north-central Oklahoma this afternoon.

Storms will continue to develop along and ahead of a cold front that
is moving into northwest Oklahoma this afternoon. Modest instability
and strengthening deep layer sheer will support, storms with
supercellular characteristics, at least initially. These storms will
pose a large hail, damaging wind and at least a very low tornado
risk. However, veered low level flow and more linear forcing along
the surface front will lead to an expected quick transition to a
more linear mode along the boundary. Primary hazard will become
damaging wind gusts and with a secondary heavy rainfall concern as
precipitable water values remain high. However, progressive nature
of this activity is expected to limit the overall heavy rainfall
threat.

HRRR would suggest convection would approach the I-40 corridor 9pm
or a little after. There has been a trend of slowing the southward
progression down in the laster few runs. The storms would then
approach the Red river around 3 or 4 in the morning. Although an
overall downward trend is expected after midnight, some severe risk
does appear possible through the night time hours.

Will keep some lingering precip chances along the Red river Sunday
morning, but most of the activity should be south of the area.
Models are also showing another embedded shortwave rotating around
the upper low to our northeast during the day Sunday. This may
result in a few showers or thunderstorms during the afternoon hours,
mainly along and east of the I-35 corridor. Otherwise, daytime temps
will be a bit lower on Sunday as will the dewpoints as slightly
drier air filters south behind the front.

&&

.LONG TERM...
(Sunday night through next Friday)
Issued at 324 PM CDT Sat Jul 10 2021

The front exits the area and winds become light Sunday night and
winds veer to the SE/S by Monday afternoon as the surface ridge
axis moves eastward. The NAM/GFS suggest thunderstorm development
over western north TX and western OK Monday evening into early
Tuesday morning as a LLJ develops atop the retreating cold front,
or weak warm front. Left POPs low for now, but will continue to
watch trends.

The midlevel low pressure system that brought us the cold front
moves slowly across the midwest, before lifting northeast across
the Great Lakes on Tuesday. Meanwhile, the broad upper ridge that
has contributed to record heat across the western CONUS begins to
break down and north flow aloft will likewise weaken over our area.

A wave then translates across the northern plains midweek, and
there are low POPs for precipitation for northern Oklahoma on
Wednesday night into Thursday and again Thursday night into Friday.
The associated frontal boundaries and bulk of precipitation,
however, appears to remain well to our north.

Thompson

&&

.AVIATION...
(00Z TAFS)
Issued at 640 PM CDT Sat Jul 10 2021

Showers and thunderstorms are expected to increase along a cold
front currently moving across northern Oklahoma. Although
expecting ceilings with the CBs to lower just above MVFR,
reduced visibilities during heavy rain may produce brief periods
of MVFR to IFR conditions. Otherwise away from the CBs, conditions
should stay VFR. Winds behind the cold front will shift and
become northerly. However, outflow boundaries produced from storms
may result in more variable directional surface winds.

&&

.UPPER AIR...
Issued at 640 PM CDT Sat Jul 10 2021

No upper air flights are planned at this time.

&&

.PRELIMINARY POINT TEMPS/POPS...
Oklahoma City OK  68  85  64  87 /  80   0   0  10
Hobart OK         68  90  65  90 /  50   0  10  10
Wichita Falls TX  73  93  68  92 /  70  10  10  10
Gage OK           65  88  63  91 /   0   0   0   0
Ponca City OK     66  82  62  86 /  50  20  10   0
Durant OK         72  92  67  91 /  90  30  10  20

&&

.OUN WATCHES/WARNINGS/ADVISORIES...
OK...None.
TX...None.
&&

SHORT TERM...30
LONG TERM....01
AVIATION...68
Hazardous weather outlook, Jul 10, 7:14 PM CDT, 3 hours 23 minutes before
Hazardous Weather Outlook...UPDATED
National Weather Service Norman OK
714 PM CDT Sat Jul 10 2021

OKZ004>048-050>052-TXZ083>090-120015-
Harper-Woods-Alfalfa-Grant-Kay-Ellis-Woodward-Major-Garfield-
Noble-Roger Mills-Dewey-Custer-Blaine-Kingfisher-Logan-Payne-
Beckham-Washita-Caddo-Canadian-Oklahoma-Lincoln-Grady-McClain-
Cleveland-Pottawatomie-Seminole-Hughes-Harmon-Greer-Kiowa-Jackson-
Tillman-Comanche-Stephens-Garvin-Murray-Pontotoc-Coal-Cotton-
Jefferson-Carter-Johnston-Atoka-Love-Marshall-Bryan-Hardeman-
Foard-Wilbarger-Wichita-Knox-Baylor-Archer-Clay-
714 PM CDT Sat Jul 10 2021

This hazardous weather outlook is for portions of northern...
western...central...and southern Oklahoma...and western north
Texas.

.DAY ONE...Through Tonight...

.Thunderstorms...
There is an enhanced risk of severe thunderstorms this evening
across portions of central Oklahoma. Additional severe thunderstorms
are also possible across southwestern and southern Oklahoma, and
western north Texas late tonight through early Sunday morning. The
main threats will be wind gusts exceeding 60 mph and hail up to
the size of golf balls. The severe weather threat should end after
3 AM.

.SPOTTER AND EMERGENCY MANAGEMENT STATEMENT...

Storm spotter groups and emergency management personnel across
Oklahoma and north Texas should prepare for severe weather
operations from mid afternoon through early Sunday morning.

.Heavy rainfall...
Localized flooding will be possible through late tonight mainly
across portions of central and south central Oklahoma.

.DAYS TWO THROUGH SEVEN...Sunday through Friday...

.Thunderstorms...
Thunderstorms will remain possible Sunday morning and afternoon
across southern Oklahoma and north Texas, although the severe
weather potential will be low. Isolated storms will be possible
over southeast Oklahoma and north central Texas on Monday. Storms
will again be possible later in the week from Wednesday night
through Friday with the highest chances of storms across northern
and western Oklahoma Thursday night and Friday.

Get graphics and more details at weather.gov/norman...and follow
our weather forecast office on Twitter and Facebook.

In the hours before

Local storm report, Jul 10, 8:41 PM CDT, 1 hour 56 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
841 PM CDT SAT JUL 10 2021

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0831 PM     HAIL             5 W MERIDIAN            35.84N 97.34W
07/10/2021  E1.50 INCH       LOGAN              OK   PUBLIC

&&

RB
Local storm report, Jul 10, 9:03 PM CDT, 1 hour 34 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
903 PM CDT SAT JUL 10 2021

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0855 PM     TSTM WND GST     4 SW CONCHO             35.56N 98.04W
07/10/2021  M63 MPH          CANADIAN           OK   MESONET

&&

RB
Local storm report, Jul 10, 9:16 PM CDT, 1 hour 21 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
916 PM CDT SAT JUL 10 2021

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0905 PM     TSTM WND GST     BRIDGEPORT              35.55N 98.38W
07/10/2021  E60 MPH          CADDO              OK   TRAINED SPOTTER

&&

RB
Special weather statement, Jul 10, 9:20 PM CDT, 1 hour 17 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE Norman OK
920 PM CDT Sat Jul 10 2021

OKZ031-032-110300-
Hughes OK-Seminole OK-
920 PM CDT Sat Jul 10 2021

...SIGNIFICANT WEATHER ADVISORY FOR northwestern Hughes and
northeastern Seminole Counties Until 1000 PM CDT...

AT 918 PM CDT, a strong thunderstorm was located 4 miles west of
Cromwell, moving southeast at 30 MPH.

HAZARDS INCLUDE...
Hail up to the size of nickels...
Wind gusts to 50 MPH...
Minor flooding in areas of poor drainage...

Locations impacted include...
Wetumka, Cromwell and Yeager.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Monitor the weather situation closely and be alert for threatening
weather conditions.

&&

LAT...LON 3512 9626 3533 9667 3541 9658 3539 9655
      3539 9653 3541 9654 3542 9656 3545 9655
      3543 9651 3543 9649 3541 9644 3529 9644
      3529 9613
TIME...MOT...LOC 0218Z 302DEG 25KT 3534 9653

Mahale
Local storm report, Jul 10, 9:49 PM CDT, 48 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
949 PM CDT SAT JUL 10 2021

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0945 PM     FLASH FLOOD      1 SW VALLEY BROOK       35.39N 97.50W
07/10/2021                   OKLAHOMA           OK   TRAINED SPOTTER

            ACCESS ROADS ALMOST IMPASSABLE AT I240/I35
            JUNCTION. UNDERPASSES QUICKLY FILLING WITH
            WATER.

&&

RB
Special weather statement, Jul 10, 10:02 PM CDT, 35 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE Norman OK
1002 PM CDT Sat Jul 10 2021

OKZ027>030-042-110345-
Grady OK-Pottawatomie OK-Cleveland OK-Pontotoc OK-McClain OK-
1002 PM CDT Sat Jul 10 2021

...SIGNIFICANT WEATHER ADVISORY FOR northeastern Grady...
Pottawatomie...Cleveland...northwestern Pontotoc and McClain Counties
Until 1045 PM CDT...

AT 1000 PM CDT, strong thunderstorms were along a line extending from
4 miles west of Tecumseh to 5 miles south of Pink to 4 miles
southwest of Bridge Creek, moving south at 30 MPH.

HAZARDS INCLUDE...
Wind gusts to 40 MPH...
Flooding in areas of poor drainage...

Locations impacted include...
Southern Oklahoma City, Norman, Moore, Shawnee, Newcastle, Blanchard,
Tecumseh, Purcell, Noble, Tuttle, Slaughterville, Lexington, Pink,
Goldsby, Dibble, Wayne, Washington, Cole, Amber and Asher.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Monitor the weather situation closely and be alert for threatening
weather conditions.

&&

LAT...LON 3486 9767 3527 9796 3534 9776 3533 9769
      3537 9764 3539 9695 3505 9681 3485 9676
TIME...MOT...LOC 0300Z 339DEG 24KT 3527 9701 3519 9709 3518 9778

Mahale

The office that day

Everything else NWS Norman, OK issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 10, 7:12 PM CDTSevere Thunderstorm WarningOUNLogan, Payne18 min
Jul 10, 7:23 PM CDTSevere Thunderstorm WarningOUNLincoln, Logan, Payne52 min
Jul 10, 7:47 PM CDTSpecial Weather StatementOUNKingfisher28 min
Jul 10, 7:52 PM CDTAreal Flood AdvisoryOUNLincoln, Logan, Payne3 hr
Jul 10, 7:58 PM CDTSevere Thunderstorm WarningOUNKingfisher, Lincoln, Logan, Oklahoma, Payne47 min
Jul 10, 8:02 PM CDTSpecial Weather StatementOUNBlaine43 min
Jul 10, 8:14 PM CDTSevere Thunderstorm WarningOUNBlaine, Canadian, Kingfisher61 min
Jul 10, 8:25 PM CDTSevere Thunderstorm WarningOUNLincoln, Logan, Oklahoma, Pottawatomie50 min
Jul 10, 8:27 PM CDTSpecial Weather StatementOUNBeckham48 min
Jul 10, 8:36 PM CDTAreal Flood AdvisoryOUNLincoln, Logan, Oklahoma3 hr
Jul 10, 8:49 PM CDTFlash Flood WarningOUNLincoln, Payne101 min
Jul 10, 8:53 PM CDTAreal Flood AdvisoryOUNLincoln, Oklahoma, Pottawatomie3 hr
Jul 10, 8:59 PM CDTSevere Thunderstorm WarningOUNBlaine, Caddo, Canadian, Custer, Grady, Washita61 min
Jul 10, 9:02 PM CDTFlash Flood WarningOUNOklahoma3 hr
Jul 10, 9:11 PM CDTSevere Thunderstorm WarningOUNCleveland, Lincoln, McClain, Oklahoma, Pottawatomie49 min
Jul 10, 9:20 PM CDTSpecial Weather StatementOUNOkfuskee40 min
Jul 10, 9:31 PM CDTAreal Flood AdvisoryOUNCleveland, McClain, Oklahoma, Pottawatomie, Seminole3 hr
Jul 10, 9:35 PM CDTSevere Thunderstorm WarningOUNCaddo, Cleveland, Grady, McClain25 min
Jul 10, 9:43 PM CDTAreal Flood AdvisoryOUNBlaine, Caddo, Canadian, Grady3 hr
Jul 10, 9:43 PM CDTFlash Flood WarningOUNOklahoma2 hr
Jul 10, 10:00 PM CDTSevere Thunderstorm WarningOUNCaddo, Grady, Kiowa, Washita45 min
Jul 10, 10:02 PM CDTSpecial Weather StatementOUNCleveland, McClain, Pottawatomie43 min
Jul 10, 10:19 PM CDTAreal Flood AdvisoryOUNSeminole3 hr
Jul 10, 10:23 PM CDTAreal Flood AdvisoryOUNCaddo, Grady3 hr
Jul 10, 10:39 PM CDTSevere Thunderstorm WarningOUNHughes, McClain, Pontotoc, Pottawatomie, Seminole51 min
Jul 10, 10:45 PM CDTSpecial Weather StatementOUNGrady30 min
Jul 10, 10:48 PM CDTSevere Thunderstorm WarningOUNGarvin, Grady42 min
Jul 10, 10:54 PM CDTSpecial Weather StatementOUNGrady36 min
Jul 10, 11:11 PM CDTAreal Flood AdvisoryOUNCaddo, Comanche, Cotton, Grady, Stephens3 hr
Jul 10, 11:12 PM CDTSevere Thunderstorm WarningOUNCaddo, Comanche, Grady, Kiowa, Stephens63 min
Jul 10, 11:15 PM CDTSevere Thunderstorm WarningOUNCoal, Hughes, Johnston, Pontotoc60 min
Jul 10, 11:31 PM CDTFlash Flood WarningOUNComanche3 hr
Jul 10, 11:35 PM CDTSpecial Weather StatementOUNStephens25 min
Jul 10, 11:38 PM CDTSevere Thunderstorm WarningOUNComanche, Cotton, Jefferson, Stephens52 min
Jul 10, 11:44 PM CDTSevere Thunderstorm WarningOUNCarter, Garvin, Murray, Stephens46 min
Jul 10, 11:59 PM CDTSevere Thunderstorm WarningOUNComanche, Cotton, Kiowa, Tillman46 min
Jul 11, 12:02 AM CDTSevere Thunderstorm WarningOUNAtoka, Bryan, Coal58 min
Jul 11, 12:23 AM CDTAreal Flood AdvisoryOUNComanche, Cotton, Jefferson, Stephens, Tillman3 hr
Jul 11, 12:23 AM CDTSevere Thunderstorm WarningOUNCarter, Comanche, Cotton, Jefferson, Love, Marshall and 1 more67 min
Jul 11, 12:32 AM CDTAreal Flood AdvisoryOUNCoal, Hughes, Pontotoc3 hr
Jul 11, 12:43 AM CDTSevere Thunderstorm WarningOUNCarter, Johnston, Love, Marshall47 min
Jul 11, 12:46 AM CDTSpecial Weather StatementOUNJackson, Tillman44 min
Jul 11, 12:48 AM CDTSevere Thunderstorm WarningOUNJackson, Kiowa, Tillman42 min
Jul 11, 12:54 AM CDTAreal Flood AdvisoryOUNCarter, Garvin, Jefferson, Murray, Stephens3 hr
Jul 11, 1:05 AM CDTAreal Flood AdvisoryOUNAtoka, Coal, Johnston, Pontotoc3 hr
Jul 11, 1:24 AM CDTAreal Flood AdvisoryOUNComanche, Jackson, Kiowa, Tillman3 hr
Jul 11, 1:24 AM CDTSevere Thunderstorm WarningOUNTillman51 min
Jul 11, 1:33 AM CDTSpecial Weather StatementOUNBryan42 min
Jul 11, 1:36 AM CDTAreal Flood AdvisoryOUNCotton, Jefferson, Tillman3 hr
Jul 11, 2:23 AM CDTAreal Flood WarningOUNComanche3 hr
Jul 11, 12:15 PM CDTRiver Flood AdvisoryOUNComanche, Cotton34 hr

Nearby

Severe Thunderstorm Warnings in Oklahoma, 2021Every severe thunderstorm warning in 2021

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.